# SDR AALA950317

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: CBB3335
- Condition: Defective
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SHOP VISIT FOUND 2 RUNWAY SEAM SEPARATIONS OF 8 INCHES AND A FRAYED LATCH ASSEMBLY ON THE EMERGENCY EVACUATION SLIDE.  ROUTED FOR REPAIR.  (X)
